# SDR QXEA200400526

- Difficulty date: July 15, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 7,556 hours, 8,513 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Condition: Failed
- Location: Nr 2 Nacelle
- Part time: 7,556 hours, 8,513 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2318 - AFTER STARTING DESCENT, THE CREW RAN THE EMERGENCY CHECKLIST AFTER THE NR 2 BLEED HOT CAUTION LIGHT ILLUMINATED.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE NUMBER 2 NACELLE DUCT LEAK OVERTEMP SWITCH.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
